Alert archive / Texas / Tornado Warnings in 2015

Tornado Warning 15, NWS Corpus Christi, TX

April 17, 2015San Patricio County, Texas

NWS Corpus Christi, TX issued this tornado warning at Apr 17, 2015, 10:17 PM CDT for San Patricio County, Texas. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 17, 2015, 10:17 PM CDT (03:17 UTC)
Expired
Apr 17, 2015, 10:45 PM CDT
In force
28 min
Issued by
NWS Corpus Christi, TX
Area
Storm-based polygon

County San Patricio County, TX

The radar

The Corpus Christi radar (KCRP), 26 km from the middle of the area, began a volume at 03:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 17, 10:21 PM CDTTSTM WND GST 60Portland, TX
Apr 17, 10:34 PM CDTHAIL 11 Se Gregory, TX

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 17, 6:57 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 3.3 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-04-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1803 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-04-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1803 J/kg
Mixed-layer CIN
-44 J/kg
Mixed-layer LCL
771 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

783 
WFUS54 KCRP 180317
TORCRP
TXC409-180345-
/O.NEW.KCRP.TO.W.0015.150418T0317Z-150418T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1017 PM CDT FRI APR 17 2015

THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI  HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN SAN PATRICIO COUNTY IN SOUTH CENTRAL TEXAS...

* UNTIL 1045 PM CDT
    
* AT 1016 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED
  2 MILES NORTHWEST OF PORTLAND...AND MOVING EAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PORTLAND...INGLESIDE...ARANSAS PASS...
  GREGORY AND INGLESIDE ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2783 9722 2785 9723 2784 9724 2786 9724
      2785 9725 2787 9725 2788 9726 2787 9731
      2785 9736 2787 9733 2788 9735 2788 9741
      2798 9739 2794 9716 2788 9714 2783 9719
TIME...MOT...LOC 0316Z 277DEG 22KT 2789 9732 

$$

TMT
1 follow-up statement
256 
WWUS54 KCRP 180327
SVSCRP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1027 PM CDT FRI APR 17 2015

TXC409-180345-
/O.CON.KCRP.TO.W.0015.000000T0000Z-150418T0345Z/
SAN PATRICIO TX-
1027 PM CDT FRI APR 17 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHEASTERN SAN PATRICIO COUNTY...
    
AT 1027 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED OVER
INGLESIDE ON THE BAY...OR 7 MILES WEST OF PORT ARANSAS...MOVING EAST
AT 35 MPH.

LOCATIONS IMPACTED INCLUDE... INGLESIDE...ARANSAS PASS...GREGORY
AND INGLESIDE ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE IN A MOBILE
HOME OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 2783 9722 2785 9723 2784 9724 2786 9724
      2785 9725 2787 9725 2788 9726 2787 9731
      2785 9736 2787 9733 2788 9735 2788 9736
      2795 9733 2794 9716 2788 9714 2783 9719
TIME...MOT...LOC 0327Z 284DEG 31KT 2785 9719 

$$

TMT

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this tornado warning went out at Apr 17, 7:29 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Apr 17, 7:29 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
729 PM CDT FRI APR 17 2015

.DISCUSSION...NOTE AVIATION DISCUSSION BELOW.

&&

.AVIATION...PREDOMINATE MVFR/VFR CONDITIONS WITH IFR/LIFR
CONDITIONS LIKELY DURING/NEAR SHOWERS AND THUNDERSTORMS THIS
EVENING/TONIGHT. A TORNADO WATCH IS IN EFFECT FOR ALL OF SOUTH
TEXAS UNTIL 07Z SAT. ANTICIPATE ADDITIONAL AT LEAST ISOLD/SCT
SHOWERS DRG THE APPROXIMATELY 06-12Z SATURDAY PERIOD ALONG WITH
MVFR VISIBILITIES AT TIMES. EXPECT PREDOMINATE MVFR/VFR CEILINGS
DRG THE MID/LATE MORNING HOURS ALONG WITH POSSIBLE MVFR/IFR
CONDITIONS DRG SHOWERS/THUNDERSTORMS.

&&

.PREV DISCUSSION... /ISSUED 341 PM CDT FRI APR 17 2015/

SHORT TERM...(TONIGHT THROUGH SATURDAY)...SEVERE CONVECTION
ONGOING ACRS THE FAR NORTHERN CWA THIS AFTN ALONG THERMAL/MSTR
BNDRY. CONVECTION HAS SO FAR REMAINED CONFINED TO THE IMMEDIATE
BNDRY ITSELF DESPITE 3000-4000 J/KG CAPES AND 40+ 0-6 KM SHEAR AS
THERE REMAINS A BIT OF A CAP AROUND 800 MB. EXPECT SVR CONVECTION
TO AFFECT MAINLY THE NORTHERN CWFA THRU 00Z AS CONVECTIVE COMPLEX
PROPAGATES EAST AND ADDITIONAL CELLS DVLP AHEAD OF THE LINE.
DAMAGING STRAIGHT LINE WINDS WILL BE THE MAIN THREAT ALTHOUGH WE
HAVE SEEN PERIODS OF RELATIVE STRONG ROTATION DVLP SO A TORNADO
CANNOT BE RULED OUT. OTHER CLUSTERS OF STORMS COULD DVLP ANY TIME
LATER THIS EVENING AND OVERNIGHT AND SOME COULD BE SEVERE.
INITIAL STORM CLUSTER PRODUCED 1-2 INCHES OF RAIN VERY QUICKLY IN
THE NORTH AND WITH AN ADDITIONAL CONVECTIVE COMPLEX PSBL TNGT WILL
EXTEND THE FFA BACK WEST TO COTULLA AND CONTINUE IT THRU 12Z.

ANOTHER POTENTIALLY ACTIVE SEVERE WEATHER DAY SATURDAY WITH
PLENTIFUL SHEAR AND INSTABILITY IN PLACE. SPC HAS THE ENTIRE AREA
OUTLOOKED IN A SLIGHT RISK. DAMAGING WINDS AND LARGE HAIL LOOKS TO
BE THE MAIN THREAT.

LONG TERM (SATURDAY NIGHT THROUGH FRIDAY)...UNSETTLED WEATHER
PATTERN CONTINUES THROUGH THE EXTENDED. MODELS FORECAST A SLIGHT
LULL IN THE ACTION ON SUNDAY AS UPPER FORCING EDGES EAST OF THE
COASTAL BEND...BUT RAIN CHANCES INCREASE THROUGH THE FIRST PART OF
NEXT WEEK AS WEAK RIPPLES IN THE UPPER FLOW INTERACT WITH A
PERSISTENT SURFACE BOUNDARY AND LOTS OF AVAILABLE MOISTURE. WILL NOT
ATTEMPT TO TIME ANY OF THESE IMPULSES...INSTEAD INCLUDING SLIGHT
CHANCE TO CHANCE POPS THROUGH THE REMAINDER OF THE EXTENDED PERIOD.

TEMPERATURES TO REMAIN NEAR OR SLIGHTLY ABOVE NORMAL THROUGH THE
PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI    71  82  67  86  68  /  70  50  30  20  20
VICTORIA          68  80  65  85  63  /  80  50  30  10  20
LAREDO            69  88  66  90  67  /  50  30  20  10  30
ALICE             70  84  66  89  67  /  70  50  30  10  20
ROCKPORT          71  77  69  81  69  /  70  50  30  20  20
COTULLA           65  85  64  90  64  /  80  40  20  10  20
KINGSVILLE        71  84  67  88  68  /  70  50  30  20  20
NAVY CORPUS       72  77  68  80  70  /  70  50  30  20  20

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR THE FOLLOWING
     ZONES: ARANSAS...BEE...CALHOUN...GOLIAD...LA SALLE...LIVE
     OAK...MCMULLEN...REFUGIO...VICTORIA.

GM...NONE.

&&

WC/87...AVIATION
Hazardous weather outlook, Apr 17, 4:57 PM CDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
457 PM CDT FRI APR 17 2015

GMZ230-235-250-255-270-275-TXZ229>234-239>247-182200-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
457 PM CDT FRI APR 17 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.

.DAY ONE...TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR WEBB...LA SALLE AND
MCMULLEN COUNTIES UNTIL 7 PM CDT AND FOR ARANSAS...CALHOUN...
GOLIAD...REFUGIO...SAN PATRICIO AND VICTORIA COUNTIES UNTIL 10
PM.

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS
ALL OF SOUTH TEXAS. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAJOR THREATS. HOWEVER...AN ISOLATED TORNADO CANNOT BE RULED OUT.

A FLASH FLOOD WATCH IS IN EFFECT TONIGHT FOR AREAS FROM COTULLA
THROUGH GEORGE WEST INTO VICTORIA.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS AN SLIGHT RISK OF SEVERE WEATHER SATURDAY AND A MARGINAL
RISK ON SUNDAY. THUNDERSTORMS WILL BE MOST LIKELY IN THE AFTERNOON
AND EVENING HOURS EACH DAY WITH LARGE HAIL AND DAMAGING WINDS
BEING THE PRIMARY THREATS. AN ISOLATED TORNADO CAN NOT BE RULED
OUT.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE POTENTIAL FOR SEVERE THUNDERSTORMS...SPOTTER ACTIVATION
MAY BE NEEDED TONIGHT AND SATURDAY.

In the hours before

Local storm report, Apr 17, 8:47 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
847 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TORNADO          4 E ALICE               27.76N 98.00W
04/17/2015                   JIM WELLS          TX   PUBLIC

            STORM CHASER REPORTING TORNADO ON GROUND.

&&

LKEYS
Special weather statement, Apr 17, 8:59 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
859 PM CDT FRI APR 17 2015

TXZ246-247-180230-
REFUGIO-CALHOUN-
859 PM CDT FRI APR 17 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN CALHOUN COUNTY...

AT 858 PM CDT...A STRONG THUNDERSTORM WAS OVER GREEN LAKE...OR 8
MILES NORTHWEST OF SEADRIFT...MOVING EAST AT 30 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PORT LAVACA...POINT COMFORT...POINT COMFORT...LONG MOTT...OLIVIA...
INDIANOLA...MAGNOLIA BEACH...ALAMO BEACH...KAMAY AND GREEN LAKE.

LAT...LON 2855 9652 2848 9645 2847 9652 2851 9649
      2851 9650 2848 9656 2848 9655 2847 9653
      2842 9675 2847 9679 2841 9677 2843 9684
      2839 9686 2857 9690 2871 9649 2864 9645
      2857 9652 2863 9645 2858 9647 2860 9643
TIME...MOT...LOC 0158Z 251DEG 28KT 2850 9681

TMT
Special weather statement, Apr 17, 9:04 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
904 PM CDT FRI APR 17 2015

TXZ240-180230-
DUVAL-
904 PM CDT FRI APR 17 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL DUVAL COUNTY...

AT 904 PM CDT...A STRONG THUNDERSTORM WAS 8 MILES WEST OF
BENAVIDES...MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BENAVIDES AND SAN JOSE.

LAT...LON 2754 9862 2772 9860 2771 9826 2744 9828
TIME...MOT...LOC 0204Z 280DEG 12KT 2763 9854

TMT
Local storm report, Apr 17, 9:10 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
910 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     FUNNEL CLOUD     6 NW DRISCOLL           27.73N 97.82W
04/17/2015                   NUECES             TX   TRAINED SPOTTER

            SPOTTER REPORTS FUNNEL STILL ASSOCIATED WITH STORM.

&&

LKEYS
Local storm report, Apr 17, 10:04 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1004 PM CDT FRI APR 17 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             CORPUS CHRISTI          27.71N 97.29W
04/17/2015  E1.00 INCH       NUECES             TX   BROADCAST MEDIA

            QUARTER SIZED HAIL IN CALALLEN.

&&

LKEYS
Special weather statement, Apr 17, 10:08 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1008 PM CDT FRI APR 17 2015

TXZ239-180400-
WEBB-
1008 PM CDT FRI APR 17 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL WEBB COUNTY...

AT 1008 PM CDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF LAS
TIENDAS...OR 25 MILES WEST OF ENCINAL...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LAS TIENDAS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR SOUTH CENTRAL
TEXAS.

LAT...LON 2779 9976 2794 9987 2814 9963 2791 9946
TIME...MOT...LOC 0308Z 236DEG 14KT 2791 9975

87

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 17, 7:09 PM CDTTornado WarningCRPBee, Goliad, Refugio36 min
Apr 17, 7:15 PM CDTSpecial Weather StatementCRPVictoria30 min
Apr 17, 7:17 PM CDTSpecial Weather StatementCRPDuval28 min
Apr 17, 7:36 PM CDTTornado WarningCRPBee, Goliad, Refugio24 min
Apr 17, 7:42 PM CDTTornado WarningCRPDuval33 min
Apr 17, 7:56 PM CDTTornado WarningCRPRefugio34 min
Apr 17, 8:00 PM CDTTornado WarningCRPDuval, Jim Wells30 min
Apr 17, 8:19 PM CDTSpecial Weather StatementCRPSan Patricio26 min
Apr 17, 8:27 PM CDTTornado WarningCRPJim Wells33 min
Apr 17, 8:44 PM CDTTornado WarningCRPNueces31 min
Apr 17, 8:52 PM CDTSevere Thunderstorm WarningCRPSan Patricio38 min
Apr 17, 8:59 PM CDTSpecial Weather StatementCRPCalhoun31 min
Apr 17, 8:59 PM CDTSevere Thunderstorm WarningCRPWebb17 min
Apr 17, 9:04 PM CDTSpecial Weather StatementCRPDuval26 min
Apr 17, 9:14 PM CDTTornado WarningCRPNueces31 min
Apr 17, 9:26 PM CDTSpecial Marine WarningCRP2 hr
Apr 17, 9:41 PM CDTSevere Thunderstorm WarningCRPNueces, San Patricio34 min
Apr 17, 10:08 PM CDTSpecial Weather StatementCRPWebb52 min
Apr 17, 10:08 PM CDTSevere Thunderstorm WarningCRPAransas, Nueces, San Patricio37 min
Apr 17, 10:12 PM CDTSevere Thunderstorm WarningCRPAransas, Nueces, San Patricio33 min
Apr 17, 10:39 PM CDTSpecial Marine WarningCRP96 min
Apr 17, 10:43 PM CDTSevere Thunderstorm WarningCRPAransas32 min
Apr 17, 10:48 PM CDTSpecial Weather StatementCRPNueces27 min
Apr 17, 10:50 PM CDTSpecial Weather StatementCRPLa Salle25 min
Apr 17, 10:52 PM CDTTornado WarningCRPAransas23 min
Apr 17, 11:26 PM CDTSpecial Marine WarningCRP64 min
Apr 17, 11:35 PM CDTSpecial Weather StatementCRPNueces25 min
Apr 18, 12:08 AM CDTSpecial Marine WarningCRP97 min
Apr 18, 1:00 AM CDTRiver Flood WarningCRPVictoria4 days
Apr 18, 1:40 AM CDTSpecial Marine WarningCRP50 min
Apr 18, 2:58 AM CDTRiver Flood WarningCRPGoliad, Victoria22 hr
Apr 18, 10:28 AM CDTRiver Flood WarningCRPCalhoun, Goliad, Refugio, Victoria4 days
Apr 18, 2:03 PM CDTAreal Flood AdvisoryCRPBee, Live Oak, San Patricio3 hr
Apr 18, 2:46 PM CDTRiver Flood WarningCRPVictoria30 hr
Apr 18, 3:49 PM CDTAreal Flood AdvisoryCRPAransas, San Patricio56 min
Apr 18, 4:15 PM CDTSpecial Marine WarningCRP60 min
Apr 18, 4:46 PM CDTRiver Flood WarningCRPNueces41 hr

Nearby

Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.